# SDR SWAA2025022687825

- Difficulty date: January 20, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA) 2025-81259<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA) IAW B737-800 AMM 33-51-15-400-802;[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA) IAW B737-800 AMM 33-51-15-400-802
